RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 301, Pages 259–275 (Mi tm3908)  

This article is cited in 2 scientific papers (total in 2 papers)

On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system

S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: A new approach to the problem of the zero distribution of type I Hermite–Padé polynomials for a pair of functions $f_1,f_2$ forming a Nikishin system is discussed. Unlike the traditional vector approach, we give an answer in terms of a scalar equilibrium problem with harmonic external field which is posed on a two-sheeted Riemann surface.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-07531
This work was supported in part by the Russian Foundation for Basic Research, project no. 15-01-07531.


DOI: https://doi.org/10.1134/S037196851802019X

Full text: PDF file (279 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 301, 245–261

Bibliographic databases:

UDC: 517.53
Received: November 24, 2017

Citation: S. P. Suetin, “On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system”, Complex analysis, mathematical physics, and applications, Collected papers, Tr. Mat. Inst. Steklova, 301, MAIK Nauka/Interperiodica, Moscow, 2018, 259–275; Proc. Steklov Inst. Math., 301 (2018), 245–261

Citation in format AMSBIB
\Bibitem{Sue18}
\by S.~P.~Suetin
\paper On a~new approach to the problem of distribution of zeros of Hermite--Pad\'e polynomials for a~Nikishin system
\inbook Complex analysis, mathematical physics, and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 301
\pages 259--275
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3908}
\crossref{https://doi.org/10.1134/S037196851802019X}
\elib{http://elibrary.ru/item.asp?id=35246360}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 301
\pages 245--261
\crossref{https://doi.org/10.1134/S0081543818040193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442104600019}
\elib{http://elibrary.ru/item.asp?id=35736766}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051694360}


Linking options:
  • http://mi.mathnet.ru/eng/tm3908
  • https://doi.org/10.1134/S037196851802019X
  • http://mi.mathnet.ru/eng/tm/v301/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Lysov, D. N. Tulyakov, “On the supports of vector equilibrium measures in the Angelesco problem with nested intervals”, Proc. Steklov Inst. Math., 301 (2018), 180–196  mathnet  crossref  crossref  isi  elib  elib
    2. S. P. Suetin, “On an Example of the Nikishin System”, Math. Notes, 104:6 (2018), 905–914  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:291
    References:10
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019